# SDR DALA14030403237

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 66,302 hours, 28,931 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RIVETS,  PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND FOUND CORROSION ON CLEAT AT FRAME 33 BETWEEN STRINGERS 41-42R IN FWD CARGO BAY. REPLACED CLEAT IAW SRM 51-72-11 AND DRAWING D53231582.
